We consider the following nonlocal equation
Registro Sencillo
Registro Completo
Autor | Cortazar, Carmen Elgueta, Manuel Garcia Melian, Jorge Martinez, Salome |
Título | An inhomogeneous nonlocal diffusion problem with unbounded steps |
Revista | JOURNAL OF EVOLUTION EQUATIONS |
ISSN | 1424-3199 |
ISSN electrónico | 1424-3202 |
Volumen | 16 |
Número de publicación | 1 |
Página inicio | 209 |
Página final | 232 |
Fecha de publicación | 2016 |
Resumen | We consider the following nonlocal equation integral J (x-y/g(y)) u(y)/g(y) dy - u(x) = 0 x is an element of R, where J is an even, compactly supported, Holder continuous kernel with unit integral and g is a continuous positive function. Our main concern will be with unbounded functions g, contrary to previous works. More precisely, we study the influence of the growth of g at infinity on the integrability of positive solutions of this equation, therefore determining the asymptotic behavior as t -> +infinity of the solutions to the associated evolution problem in terms of the growth of g. |
Derechos | acceso restringido |
Agencia financiadora | FONDECYT Basal project CMM U. de Chile CNRS |
DOI | 10.1007/s00028-015-0299-x |
Editorial | SPRINGER BASEL AG |
Enlace | |
Id de publicación en WoS | WOS:000371622200010 |
Paginación | 24 páginas |
Palabra clave | SPREADING SPEEDS MONOSTABLE EQUATIONS STATIONARY SOLUTIONS ASYMPTOTIC-BEHAVIOR TRAVELING-WAVES EXISTENCE UNIQUENESS DISPERSAL FRONTS MODEL |
Tema ODS | 03 Good Health and Well-being |
Tema ODS español | 03 Salud y bienestar |
Tipo de documento | artículo |